# SDR P5CA9600250

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3520 · Passenger Oxygen System
- Part: Coupling
- Part number: 80132107
- Condition: Leaking
- Location: Pax Oxy System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND LEAK IN PASSENGER OXYGEN SYSTEM.  REMOVED AND REPLACED COUPLING IAW MM 35-21-00, LEAK CHECK NORMAL.
